# SDR 2001FA0000638

- Difficulty date: November 16, 2001
- Submitted: December 10, 2001
- Operation: General aviation
- Aircraft: N40449
- Make and model: Piper PA-32R-300
- Aircraft serial: 32R7780519
- Engine: Lyc TIO540*
- System (JASC): 5280 · Landing Gear Doors
- Part: Brace
- Part number: 3807601
- Condition: Broken
- Location: Nlg Door
- Part time: 53 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RIGHT NOSE GEAR DOOR BRACE BROKEN AT REAR ATTACH POINT.  ALSO CRACKED OUT FROM RIVETS AT AFT END OF BRACE.
